The complexity of ODDnA

Journal of Symbolic Logic 65 (1):1-18 (2000)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586523
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,195
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Classical Recursion Theory.Peter G. Hinman - 2001 - Bulletin of Symbolic Logic 7 (1):71-73.
The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (7-12):159-166.
Effective Search Problems.Martin Kummer & Frank Stephan - 1994 - Mathematical Logic Quarterly 40 (2):224-236.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Effective Search Problems.Martin Kummer & Frank Stephan - 1994 - Mathematical Logic Quarterly 40 (2):224-236.
Max and Min Limiters.James Owings, William Gasarch & Georgia Martin - 2002 - Archive for Mathematical Logic 41 (5):483-495.
Abstract Complexity Definition.Mariusz Stanowski - 2011 - Complicity: An International Journal of Complexity and Education (2).

Analytics

Added to PP index
2016-06-30

Total views
12 ( #698,247 of 2,289,508 )

Recent downloads (6 months)
5 ( #236,562 of 2,289,508 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature